# SDR CA120823005

- Difficulty date: August 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Gasket
- Part number: 51761
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, NR 1 HYD QTY INDICATED, 0 AND NR 1 ENGINE HYD PUMP, NR 1 HYD ISO VALVE, ROLL SPOILER INBD HYD, CAUTION LIGHTS ILLUMINATED.  THE CREW CARRIED OUT NON-NORMAL PROCEDURE AND DECIDED TO DIVERT BASE. DURING APPROACH, NR 1 HYD QTY INDICATED ABOUT 20 PERCENT.  ACFT LANDED WITH NO FLAP AND TOWED AFTER SHUTTING DOWN ENGINES AT TAXIWAY.  MAINTENANCE FOUND FLUID LEAKAGE FROM THE MATING SURFACE OF THE NR 1 EDP, DPI OF THE CASE DRAIN FILTER ALSO POPPED UP.  THE LEAK WAS LATER CONFIRMED DUE TO GASKET FAILURE, PN 51761, CMM 29-11-40, ITEM 265, NR 1 EDP, SPU AND THE FILTER WAS R & R, NR 1 HYD SYSTEM FLUSHING CARRIED OUT FOR THE ACFT.
